Tylenol Regular Strength 325mg eZ Tabs

Use Tylenol Regular Strength 325mg EZTABS to get effective relief of headaches, aches and pains, and fever. These easy-to-swallow tablets  are tough on pain, but gentle on your stomach. Containing 325 milligrams of acetaminophen in each tablet, Tylenol Regular Strength 325mg EZTABS offer effective pain relief and fever reduction. These easy-to-swallow sweet-coated tablets temporarily reduce fever and relieve headache, tension headache, mild to moderate migraine pain; pain of mild to moderate arthritis, minor muscle sprains and strains, menstrual cramps; and aches and pains due to cold and flu.

Features:
  • Fast, effective relief of  headaches, fever, and aches and pains
  • Tough on pain, easy on your stomach
  • Contains the pain reliever/fever reducer acetaminophen
  • Easy-to-swallow sweet-coated tablets
Directions: Adult use only (12 years and older): Take one tablet every four to six hours. If pain or fever does not respond to one tablet, take two tablets at the next dose. Do not take more than 12 tablets per day.

Medicinal Ingredients: Acetaminophen 325 mg.

Non-Medicinal Ingredients:
Carnauba wax, cellulose, corn starch, FD&C Red no. 40, FD&C Yellow no. 6, hypromellose, iron oxide black, magnesium stearate, polyethylene glycol, polysorbate 80, propylene glycol, sodium starch glycolate, sucralose, titanium dioxide.

Caution: Keep out of the reach of children. This package contains enough drug to seriously harm a child. Do not use with other drugs containing acetaminophen. Use the smallest effective dose. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Consult a doctor if your symptoms last for more than five days or fever lasts more than three days. Ask a doctor or pharmacist before use if you are pregnant or breastfeeding; have chronic alcoholism; have a serious liver or kidney disease; use any other medications, including natural health products, prescription drugs, salicylates, or other pain and fever relief medications.
 
Do not take this product if allergic to acetaminophen. Consult a doctor if you develop allergic reactions such as wheezing, rash, or itching.
 
In case of overdose, call a Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite. Emergency numbers can be found in the telephone directory.
 
CHILD RESITANT PACKAGE.  WARNING: Do not use if carton is open or if printed bottle neck band or inner foil seal is broken.  Store at room temperature, 15–30°C (59–86°F)

Unfortunately, due to the nature of this item, we cannot accept any returns, click here for more information.
We are only able to ship this item to Canadian customers.
No Information Provided

Other Tylenol Products

next Prev
Rated 5 out of 5 by from great product Works quickly and effectively. Highly recommend!
Date published: 2017-10-10
Rated 5 out of 5 by from Effective Work wonders on headache and knee pain.
Date published: 2017-12-05
Rated 4 out of 5 by from works easy to carry with me. works well on all kinds of daily pain from head aches to fevers.
Date published: 2017-11-17
Rated 5 out of 5 by from no other brand for me Since I have been sensitive to ibuprofen and naproxen (after being pregnant), I only use tylenol for any types of pain and it definitely manages well.
Date published: 2017-10-18
Rated 3 out of 5 by from OK While it is not strong enough for my pain other's might like it.
Date published: 2018-02-06
Rated 5 out of 5 by from Safe option to relive Pain Tylenol regular strength helped me manage pain from a surgery. I didn't believe a regular OTC medicine would be effective enough but it was.
Date published: 2017-08-29
Rated 2 out of 5 by from Not strong enough for me. Doesn't relief my headache pain. Not like ultra strength Tylenol.
Date published: 2018-07-07
Rated 5 out of 5 by from Quick Working Pain Reliever Tylenol has been a staple in our medicine cabinet for years. It works quickly to relieve aches and pains such as headaches and lets me get on with my day and leave my pain behind. It also effectively helps to treat fevers. Overall, a great product that I will continue to use when needed.
Date published: 2017-04-06
  • y_2020, m_7, d_7, h_15
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.10
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_43
  • loc_en_CA, sid_194, prod, sort_[SortEntry(order=RELEVANCE, direction=DESCENDING)]
  • clientName_wellca
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 4.41ms
  • REVIEWS, PRODUCT